# SDR C2XA10RI012

- Difficulty date: January 12, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 23,781 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE, EWR MX FOUND EMERGENCY LIGHT OVER RIGHT WING EXIT DOOR INOPERATIVE.  MX REMOVED AND REPLACED INVERTER AND PERFORMED OPERATIONAL SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
